Inscriere cercetatori

On statistical pattern with fuzzy data

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: M. Giuclea, C. C. Popescu

Editorial: ASE, Journal of Economic Computation And Economic Cybernetics Studies And Research, 43(4), p.187-198, 2009.


In this paper, a general regression model with input-output trapezoidal
fuzzy data, derived from a previous algorithm for triangular data, is discussed.
Finally, an implementation of these results with application in estimating the
efficiency of a decision making units model is presented.

Cuvinte cheie: fuzzy number, fuzzy set, estimator, forecasting